Almost-n-fully normal spaces
Fundamenta Mathematicae, Tome 123 (1984) no. 3, pp. 187-196
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_123_3_187_196,
author = {Klaas Hart},
title = {Almost-n-fully normal spaces},
journal = {Fundamenta Mathematicae},
pages = {187--196},
year = {1984},
volume = {123},
number = {3},
doi = {10.4064/fm-123-3-187-196},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-123-3-187-196/}
}
Klaas Hart. Almost-n-fully normal spaces. Fundamenta Mathematicae, Tome 123 (1984) no. 3, pp. 187-196. doi: 10.4064/fm-123-3-187-196
Cité par Sources :